Oddest thing happened: Hi Everyone Prednisone sure... - PMRGCAuk

PMRGCAuk
10,432 members18,963 posts

Oddest thing happened

Linny3
Linny3

Hi Everyone

Prednisone sure can be a confusing medication. Been on pred for 3&1/2 years. Now on 12 mg. for two months. Since day one, I started growing fuzzy hair all over my face and shoulders. Then I switched to Rayos and started growing a thick prickley hair on my chin and less of the fuzzy hair. Now all of a sudden I am growing no hair at all on my face or shoulders. I have alligator skin that is just horrendous looking. Now I also have a bright red left cheek. Looks awful and makeup doesn't cover it very well. I never know what the day is going to bring. What a prednisone journey.

Happy day to all.

4 Replies
oldestnewest
PMRpro
PMRproModerator

My fuzzy period was due to methyl prednisolone. But it was black :(

Rayos/Lodotra just seems to save me shaving my underarms.

Marilyn1959
Marilyn1959
in reply to PMRpro

Can't lift my left arm high enough to shave under it due to shoulder op / injury. Surprised I haven't got a tree growing (ha, ha). What do you take Rayos / Lodotra for? I need some if it negates the need to shave armpits!!! :) :)

PMRpro
PMRproModerator
in reply to Marilyn1959

Because it is the only form of corticosteroid available here that isn't methyl pred that really was awful in terms of side effects and didn't work to boot! But it is great - no morning stiffness :)

Linny3
Linny3
in reply to PMRpro

I agree, Rayos is great for taking away the morning stiffness.

You may also like...